Inicio Biblioteca Complutense Catálogo Cisne Colección Digital Complutense

Nuevos artí­culos de PDI MAT (Marzo-Abril de 2020)

Puesto el 11 de Mayo de 2020 a las 12:17

Torre de Babel

Torre de Babel. Escher

Relación de artí­culos publicados por docentes e investigadores MAT recogidos en Scopus durante los meses de marzo y abril de 2020

Franco-Pereira, A.M., Martí­nez-Camblor, P. Testing ageing notions through percentiles of the residual life (2020) Journal of Statistical Computation and Simulation, 90 (5), pp. 869-888. DOI: 10.1080/00949655.2019.1710150

Besoy, B.F., Cobos, F. LOGARITHMIC INTERPOLATION METHODS and MEASURE of NON-COMPACTNESS (2020) Quarterly Journal of Mathematics, 71 (1), pp. 73-95. DOI: 10.1093/qmathj/haz041

Aleja, D., Antón, I., López-Gómez, J. Solution components in a degenerate weighted BVP (2020) Nonlinear Analysis, Theory, Methods and Applications, 192, art. no. 111690. DOI: 10.1016/

Bernal-González, L., Muñoz-Fernández, G.A., Rodrí­guez-Vidanes, D.L., Seoane-Sepulveda, J.B. Algebraic genericity within the class of sup-measurable functions (2020) Journal of Mathematical Analysis and Applications, 483 (1), art. no. 123576, . Cited 1 time. DOI: 10.1016/j.jmaa.2019.123576

Araujo, G., Enflo, P.H., Muñoz-Fernández, G.A., Rodríguez-Vidanes, D.L., Seoane-Sepulveda, J.B. Quantitative and qualitative estimates on the norm of products of polynomials(2020) Israel Journal of Mathematics, 236 (2), pp. 727-745. DOI: 10.1007/s11856-020-1987-y

Calvo Tapia, C., Makarov, V.A., van Leeuwen, C. Basic principles drive self-organization of brain-like connectivity structure (2020) Communications in Nonlinear Science and Numerical Simulation, 82, art. no. 105065, . Cited 3 times. DOI: 10.1016/j.cnsns.2019.105065

Castilla, E., Martí­n, N., Pardo, L., Zografos, K. Model selection in a composite likelihood framework based on density power divergence (2020) Entropy, 22 (3), art. no. 270, . DOI: 10.3390/e22030270

Barge, H., Sanjurjo, J.M.R. Dissonant points and the region of influence of non-saddle sets(2020) Journal of Differential Equations, 268 (9), pp. 5329-5352. DOI: 10.1016/j.jde.2019.11.012

Amador, J., Gómez-Corral, A. A stochastic epidemic model with two quarantine states and limited carrying capacity for quarantine (2020) Physica A: Statistical Mechanics and its Applications, 544, art. no. 121899, . Cited 1 time. DOI: 10.1016/j.physa.2019.121899

López-Gómez, J., Rabinowitz, P.H. The structure of the set of 1-node solutions of a class of degenerate BVP's(2020) Journal of Differential Equations, 268 (8), pp. 4691-4732.  DOI: 10.1016/j.jde.2019.10.040

Ruiz, C., Sánchez, V.M. Variable exponent Lebesgue spaces which are not Riesz isomorphic to their own square(2020) Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 114 (2), art. no. 87. DOI: 10.1007/s13398-020-00818-2

Negreanu, M., Tello, J.I., Vargas, A.M. On a fully parabolic chemotaxis system with source term and periodic asymptotic behavior (2020) Zeitschrift fur Angewandte Mathematik und Physik, 71 (2), art. no. 65, . Cited 1 time. DOI: 10.1007/s00033-020-1282-0

Castro, A., Cossio, J., Herrán, S., Pardo, R., Vélez, C. Infinitely many radial solutions for a sub-super critical p-Laplacian problem(2020) Annali di Matematica Pura ed Applicata, 199 (2), pp. 737-766. DOI: 10.1007/s10231-019-00898-x

Benito, J.J., García, A., Gavete, L., Negreanu, M., Ureña, F., Vargas, A.M. On the numerical solution to a parabolic-elliptic system with chemotactic and periodic terms using Generalized Finite Differences (2020) Engineering Analysis with Boundary Elements, 113, pp. 181-190.  DOI: 10.1016/j.enganabound.2020.01.002

Hernández-Corbato, L., Ruiz del Portal, F.R., Sánchez-Gabites, J.J. Infinite series in cohomology: attractors and Conley index (2020) Mathematische Zeitschrift, 294 (3-4), pp. 1127-1180. DOI: 10.1007/s00209-019-02318-5

Gallardo-Gutiérrez, E.A., Partington, J.R., Seco, D. On the Wandering Property in Dirichlet spaces (2020) Integral Equations and Operator Theory, 92 (2), art. no. 16, . DOI: 10.1007/s00020-020-2573-8

Bookmark and Share

Universidad Complutense de Madrid - Ciudad Universitaria - 28040 Madrid - Tel. +34 914520400
[Información - Sugerencias]